By Topic

On the minimum phase property of prediction-error polynomials

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
P. P. Vaidyanathan ; Dept. of Electr. Eng., California Inst. of Technol., Pasadena, CA, USA ; J. Tuqan ; A. Kirac

We provide a simple proof of the minimum phase property of the optimum linear prediction polynomial. The proof follows directly from the fact that the minimized prediction error has to satisfy the orthogonality principle. Additional insights provided by this proof are also discussed.

Published in:

IEEE Signal Processing Letters  (Volume:4 ,  Issue: 5 )